News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Hematology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Hematology Answers List

Forum Name: Hematology Topics

Question: Odd results, Highs and lows. Help please


 Mel02 - Sat Dec 10, 2005 3:19 am

Okay so I recieved these results about two months after I had HIV testing done which came back fine. I am a female 22 years old
My WBC was high @ 17.6
My SEGS/ADIFF were also slighty high @ 81.7
What worries me is my LYMPHS that were very low @ 10.8
Also I have had some blood in my stool (red, not black) if that makes any difference and rather often bloody noses.
Please help out if you can, I lost my heath care right after I picked up my paper work.
 Theresa Jones, RN - Sun Dec 11, 2005 6:30 am

User avatar Hi Mel02,
Bright red blood in bowel movements may be related to several conditions, for example, hemorrhoids. Regardless this should be evaluated. You mentioned bloody noses, how was your platelet count? The abnormal results of your lab work warrants an evaluation by a Hematologist. There are many programs available for health assistance that offer care at a reduced cost or free, typically based on income guidelines and need. Here is a number that you may want to call to see what assistance is available in your area.
The California Uninsured Help Line (800-234-1317)
I sincerely hope you find this helpful.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here